Anti-psychiatry maniacs at Benzo Buddies play doctor, tell crazy woman to take magnesium tablet, forget fact she can’t feel her head or arms

Feeling insane
« on: December 10, 2017, 06:07:59 pm »

[Buddie]

Hey guys

Just need some help. Just feeling nuts. Like I can barely write this message. I feel zero connection with myself or reality. My intrusive thoughts of regret, fear and self loathing won’t stop!!! I can’t look in the mirror because it triggers obsessive thoughts about appearance and aging.

The physical stuff is bad enough, but this mental stuff will not stop!!!!

Starting to think this is NOT withdraw!!

Thanks in advance.
[…]

Re: Feeling insane
« Reply #1 on: December 10, 2017, 06:23:36 pm »

[Buddie]

I’m thinking this is not withdrawal either. I dont feel my arms and head, I feel extremely weak. I cant do anything, i’m Just afraid of dying.

Take care […], i’m here if you wanna talk about withdrawal or anything else if you’re borred

Re: Feeling insane
« Reply #2 on: December 10, 2017, 06:29:37 pm »

[Buddie]

Try a tablet of magnesium, 250 mg. It will make you drowsy and take the edge off. It works on the GABA, which is what is going on in your brain. The magnesium won’t hurt you at that dosage, and it will help you relax.

Best wishes. I’m not a doctor, but just one-quarter of a tablet works for me

Re: Feeling insane
« Reply #3 on: December 10, 2017, 07:59:43 pm »

[Buddie]

[…],
Thanks and sorry you’re suffering. I know it’s probably withdraw. It’s just SO strange.

Julianna,
I have not tried magnesium, but may give it a try.

Praying for healing or windows for all of us!! 🙂

Re: Feeling insane
« Reply #4 on: December 10, 2017, 09:57:26 pm »

[Buddie]

I know what you mean […]. I look in the mirror and have lost most of my hair and my skin is so dry and oily all th time. I’m hurting with strange anxiety in my chest and intense pain. It’s such a shit show of emotions and then often no emotions. I really have my doubts this is withdrawl as well today. Hurting all around

“and I googled it”

Rolled Shoulders
« on: December 02, 2017, 03:38:19 pm »

[Buddie]

I had seen a buddy on here mention this and I googled it and it’s exactly what has happened to me since stopping benzos. I see there are stretches and exercises to help but I wonder if it’s purely a time thing? My shoulders, neck and back hurt everyday so bad. I cope but I honestly cannot remember life without chronic pain anymore. It set in towards the last few months of tapering and has just been a part of life since. I’ve done dry needling to get the knots out but the muscles tighten back up soon after. Relaxation techniques and meditation don’t help…I just really hope it’s not a permanent thing. Any feedback would be cool.

CYBERCHONDRIA

3am & loosing it
« on: June 01, 2017, 07:54:53 am »

[Buddie]

I woke up about 1 after after already going to sleep with a panic attack at 10pm
It started cause I felt nauseous and had pain in my stomach . In a recent post I said how my stomach pulsates a lot and my biggest fear with that is an abdominal anyuerusm . Of course being the health anxiety person that I am I GOOGLED IT !
Up comes back pain, flank pain & naesous . So now I’m terrified and about to drag my butt to the ER at 3am because of this .
I can’t stop shaking, tried distracting myself with shows, puzzles, games on my phone but my mind comes back to how sick I feel and how much I’m shaking and can feel my entire body pulsating . My stomach pulsates !!!!

So terrified right now and trying really hard not to rescue dose !

Cult superstar Perseverance called to account for fear-mongering

PERSEVERANCE: WHAT EXACTLY ARE YOU TRYING TO ACCOMPLISH IN YOUR POSTS?
« on: July 15, 2016, 02:05:25 pm »

[Buddie]

Assuming these posts aren’t a cut & paste patchwork of various research data obtained from the many resources that exist in cyberspace, I do admire you and appreciate the time and painstaking analysis involved in contributing to the BB.org information collective…

…unfortunately, I find the essence of many posts to be discouraging, disheartening, and offering little to no hope to those severely debilitated and crippled from the hellacious symptomatology of iatrogenic illness, as it exists in benzodiazepine withdrawal.

Words such as “permanent;” “irreversible;” and “learning deficit,” inspire hopelessness, fear, and a deep-seated sense of despair and anguish that isn’t easily resolved or relinquished; in fact, often thrusting the reader into a downward spiral, deeper into the abyss.

The scholarly, didactic verbiage that is necessary and inseparable from professional clinical trial and research writing format, further confuses and exacerbates the reader’s fragile psychological state.

For example:
“In rats given benzodiazepines chronically, the common α 1 γ2 sub-units are down-regulated, while rarer sub-units are elevated proportionately (Holt et al, 1999). It is suggested that transcription of the Gene cluster on Chromosome 5 (which encodes for α1 β2 γ2 sub-units) is inhibited on chronic benzodiazepine administration, while the transcription of the Gene cluster on Chromosome 15 is upregulated (Holt et al, 1999). In certain brain regions, the Chromosome-5-encoded receptor sub-unit proteins are replaced by those encoded in Chromosome 15, which show less sensitivity.” (4)

This excerpt is quite esoteric in nature and would require the highest level of comprehension and routine familiarity found mostly in researchers with PhD’s (not practitioners).

The one thing I’ve learned in neurology is that few things are conclusive or certain. BWS is severely under-researched and much is not fully understood by the medical community.

One question I continually ask myself since joining BB.org is, “How many people have I inadvertently hurt through bad advice?”

If for every 500 I helped, but hurt 1, I would cease to interact any further, simply because it’s not my call to make in weighing human wellness, health, and life.